|supplements and atripla
Sep 21, 2011
will acai berry supplements and l-caretine affect atripla and my hiv.
| Response from Dr. Henry
In general that should not be a problem-would make sure that your HIV specialist is aware for monitoring purposes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fever A Symptom Of HIV?
- Night Sweats Worried It Could Be HIV
- White Bumps Worried It Could Be Ars
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Burning Penis After Condom Broke Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.